# SDR DALA2023101408448

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PRESSURE BULKHEAD FWD FACE LOWER AREA BTW LONG PROJECTION 28L TO 28R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00116: CORROSION LEVEL 2. AFT PRESSURE BULKHEAD FWD FACE LOWER AREA BTW LONG PROJECTION 28L TO 28R AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-08-2R REPAIR 7. (LP #0016850)
